| Catalog Number |
1804350-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat a moderately tortuous, heavily calcified distal circumflex artery.After rotablation was performed a 3.5x33mm xience skypoint stent delivery system was advanced with a non-abbott guide extension catheter; however, failed to cross the lesion due to anatomy.During removal of the xience skypoint resistance was met with anatomy.A non-abbott device was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay.No additional information was provided.